International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 4, Part A

Upper and lower bounds for norm of weighted type composition operators


Author(s): Dr. Anshu Sharma

Abstract: Let ψ be holomorphic map of the open unit disk D,φ a holomorphic self-map D and H(D) be the space of holomorphic functions on D. For a non-negative integer n, the weighted type composition operator Dφn,ψ is defined by Dφn,ψ f=ψ⋅(f((n))∘φ),f∈H(D).
In this paper, we compute upper and lower bounds for norm ofDφn,ψ from QK (p,q) spaces to Bloch-type spaces.


Pages: 69-76 | Views: 33 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Dr. Anshu Sharma. Upper and lower bounds for norm of weighted type composition operators. Int J Stat Appl Math 2019;4(4):69-76.
Call for book chapter
International Journal of Statistics and Applied Mathematics